# SDR USAA2012082900002

- Difficulty date: August 28, 2012
- Submitted: August 29, 2012
- Operation: Air carrier
- Aircraft: N281AY
- Make and model: Airbus A330-243
- Aircraft serial: 1041
- Aircraft time: 13,429 hours, 1,751 cycles
- System (JASC): 5240 · Service Doors
- Part: Bottle
- Condition: Low Pressure
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DOOR 4R HAS CHECK DOOR PRESSURE ON FORWARD FLIGHT ATTENDANT PANEL.  MAINTENANCE SERVICED 4R DOOR ASSIST BOTTLE.  OKAY FOR SERVICE.
